# SDR 07FDEA04633

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 651928917
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON (OTBD) CAVITY HAS CRACKED ATTACH CLIP LOCATED BET WING TRAILING EDGE RIB AT STA 658.63 AND CAVITY AFT SPAR FABRICATED CLIP BETWEEN WING TRAILING EDGE, STA 658.63 CAVITY AFT SPAR.  REF SRM 51-30-02, DWG 65-19289 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
